# SDR O2GA2017032785801

- Difficulty date: March 20, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N858UP
- Make and model: Beech B300
- Aircraft serial: FL1049
- Aircraft time: 6,098 hours, 526 cycles
- System (JASC): 2700 · Flight Control System
- Part: Trim System
- Condition: Frozen
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PITCH, AILERON, AND RUDDER TRIM FROZEN IN FLIGHT.  DESCENDING THROUGH 15,000 FT TEMPERATURE OF +3 DEGREES C, TRIM WORKED FINE. AUTO PILOT RE-ENGAGED AND FLIGHT WAS CONTINUED.  MAINTENANCE INSPECTED TRIM SYSTEM NO DEFECTS NOTED. PERFORMED THE REQUIREMENTS OF NTO 940-2017-0253 AND 940-2017-0250.
